# SDR GTIA20130326525

- Difficulty date: March 22, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 26,589 hours, 11,377 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 22C15L120280003
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A OXYGEN MASKS IN AFT GALLEY DROPPED DURING FLIGHT.  REPACKED O2 MASKS IAW AMM 35-21-43-550-801A AFT GALLEY.  PERFORMED O2 MASK DROP TEST IAW AMM TASK 35-23-00-710-001.  NO FAULTS NOTED.
